# SDR SWAA2019061233580

- Difficulty date: May 31, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 767-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK CORRODED BETWEEN BS. 767+4 TO BS. 887, RBL13.8, AROUND FASTENER HOLES. / REPAIRED FLOOR TRACK IAW SRM & DWG.
